# SDR CA091223006

- Difficulty date: December 11, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 18,883 hours
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 041253330412
- Condition: Cracked
- Location: Service Door
- Part time: 19,496 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HRS INSPECTED CRACK FOUND ON BOTH REAR DOOR POST CHANNEL LT P/N 0412533-3 2 CRACK AND RT P/N 0412533-4 1 CRACK, REST OF THE AREA INSPECTED NO OTHER DAMAGE FOUND.  (TC NR 20091223006)
